# SDR UPS99231214

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 274353
- Condition: Corroded
- Location: Bs 312 - 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-01) ON MOP SILL ANGLE BS 312 BS 344 LBL 58 WL 208.  REMOVED, REPLACED MOP SILL PER SRM 51-30-2, 53-10-1.
